# SDR UIEA2018100102159

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Corroded
- Location: Nr 4 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WITH BROKEN ON NR 4 ENG LT CORE COWL SKIN BETWEEN ST 222.5 AND STA 230.5. REPAIRED CORE COWL SKIN IAW EI T2018A71M-4600 REV1 AND EI T2018A71M-4600 REV1 AND EI T2018O71M-5022 REV 0. JOB COMPLETED AND CONDITION CK NORMAL.
